About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 184674, 9 pages
http://dx.doi.org/10.1155/2012/184674
Research Article

A Note on the Regularity Criterion of Weak Solutions of Navier-Stokes Equations in Lorentz Space

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 3 July 2012; Accepted 7 August 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Xunwu Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xunwu Yin, “A Note on the Regularity Criterion of Weak Solutions of Navier-Stokes Equations in Lorentz Space,” Abstract and Applied Analysis, vol. 2012, Article ID 184674, 9 pages, 2012. doi:10.1155/2012/184674